# SDR CA150903010

- Difficulty date: September 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,905 hours
- Engine: Pwc PW545B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg
- Part time: 2,205 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 2 INSPECTION A .1875" CRACK WAS FOUND IN THE WELD OF THE RT ATTACH TAB ON THE NLG DOOR TORQUE TUBE WELD ASSY.  IN THE PAST WE HAVE FOUND THIS FAILURE CAN BE CAUSED BY MISS RIGGING THE GEAR DOORS IN THE CLOSED POSITION CAUSING TO MUCH TENSION ON THE ASSY, ALTHOUGH IN THIS CASE THE RIGGING WAS VERIFIED CORRECT.  THE ASSY WAS REPLACED WITH A NEW UNIT AND THE ACFT RETURNED TO SERVICE.
